# SDR SWAA2020081000935

- Difficulty date: July 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1280
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT ACB BS 827.   REMOVED AND REPLACED STR CLIP STA. 827 PER SRM 51-40-02- SRM 50-40-05 AND DWG. 146A1280. 9115U 7-18-20 (NO SRM CORROSION ALLOWABLE LIMITS)
